IEEE - Institute of Electrical and Electronics Engineers, Inc. - Frequency- and Time-Domain Performance of Four-Arm Mode-2 Spiral Antennas

Author(s): M. A. Elmansouri ; M. J. Radway ; D. S. Filipovic
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2012
Volume: 60
Page Count: 8
Page(s): 2,627 - 2,634
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/TAP.2012.2194656
Regular:

The performance of simply-fed four-arm Archimedean and equiangular spiral antennas operating in mode-2 (conical beam) and their suitability for pulsed communication applications are investigated.... View More

Advertisement